# SDR ASAA1149434

- Difficulty date: March 30, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Component: Frame
- Component part number: 65435292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME CLIP GOUGED FORWARD SIDE BS 440 BETWEEN STR 22L AND 23L.  REMOVED AND REPLACED FRAME CLIP IAW B737 400 SRM 53 00 07.
